# SDR SIMA20140515002

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 36,108 hours, 33,013 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAP FAIL, TRANSFERRED TO NRWC 616-ORD-02038.  TROUBLE SHOT & FOUND LT FLAP VELOCITY SENSOR MOUNTING SCREWS LOOSE & ALSO FAILED WIRING CHECKS.  R & R LT FLAP VELOCITY SENSOR IAW MM 27-51-12.  OPERATIONS CHECKED GOOD IAW MM 27-51-00.
